A 18-year-old male asked:
Disclaimer

i had sore throat after 2 weeks of vibramycin (doxycycline) twice a day with 100mg doses each . and my immune system seems to be weak. i catch a cold . ?

1 doctor answer
Dr. Michael Lee
27 years experience Internal Medicine
Cold?: after taking the antibiotic if you are still having a sore throat you need to see your doctor. Colds usually last only a few days and do not need antibiotics. If you get a lot of colds and other infections your doctor can run blood work to check your immune system. Feel better!
Answered on Aug 14, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Yes, but...: Doxycycline can be used to treat strep throat infections (caused by strep bacteria), but other antibiotics are better choices, such as penicillin, amo ... Read More
A member asked:
Dr. Robert Kwok
33 years experience Pediatrics
Only if the throat..: If the throat has an infection caused by germs that can be killed by doxycycline, then the medication can help. That's a big "if", because many sore t ... Read More
A member asked:
Dr. Joy Jackson
19 years experience Family Medicine
There : There are two possibilities here: #1.-you likely did not have a strep infection, but a viral pharyngitis (throat infection) and you are feeling better ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Kristin Sokol
12 years experience Allergy and Immunology
No: I would not take both. Speak with your doctor that prescribed the antibiotic for the UTI and tell them you are already on a zpack or vice versa.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month